# SDR DALA2021062403429

- Difficulty date: June 24, 2021
- Submitted: June 24, 2021
- Operation: Air carrier
- Aircraft: N504DN
- Make and model: Airbus A350-941
- Aircraft serial: 0160
- Aircraft time: 15,459 hours, 1,426 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Condition: False Activation
- Location: Emergency Exit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SHIP 3504 AFTER TAKEOFF, DISPATCH MESSAGE "CABIN EMER EXIT LT" DISPLAYED. CORRECTIVE ACTION: FAULT CODE 3350F001, FIN 102WL3. R/R EPSU. ALL TEST PASS. SOFTWARE OK. DISPATCH MSG CLEARED. (7380364)
